MathSciNet Relay Station
MathSciNet bibliographic data
MR620043 10J25 (35P20 58G25)
Randol, Burton A Dirichlet series of eigenvalue type with applications to asymptotic estimates. Bull. London Math. Soc. 13 (1981), no. 4, 309–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement